# SDR SWIA200110037

- Difficulty date: July 16, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 4,551 hours, 4,121 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WINDOW HEAT CAUTION MESSAGE 30 SECONDS AFTER TAKE OFF. REMOVED AND REPLACED RT SIDE WINDOW WITH SERVICEABLE WINDOW IAW CRJ MM 56-12-01. PN ON 328
